# SDR AWXA9900166

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-231
- Aircraft serial: 448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Bs 254
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, FOUND CORROSION ON FLOOR RAIL Y254 CORRODED FROM FR 16 TO FR 20.  FABRICATED NEW TRACK AS PER DWG D53112782200.  TREATED, PRIMED AND PAINTED PER SRM 51-75-00.  INSTALLED RAIL PER SRM 53-11-14.  NRC 5159873, ZONE 1D SEQ 024.
